228 results in 14Dxx
Formality conjecture for minimal surfaces of Kodaira dimension 0
- Part of
-
- Journal:
- Compositio Mathematica / Volume 157 / Issue 2 / February 2021
- Published online by Cambridge University Press:
- 18 February 2021, pp. 215-235
- Print publication:
- February 2021
-
- Article
- Export citation
Verlinde formulae on complex surfaces: K-theoretic invariants
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 9 / 2021
- Published online by Cambridge University Press:
- 11 January 2021, e5
-
- Article
-
- You have access
- Open access
- Export citation
Fano quiver moduli
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 64 / Issue 4 / December 2021
- Published online by Cambridge University Press:
- 28 December 2020, pp. 984-1000
- Print publication:
- December 2021
-
- Article
- Export citation
Modules over algebraic cobordism
- Part of
-
- Journal:
- Forum of Mathematics, Pi / Volume 8 / 2020
- Published online by Cambridge University Press:
- 17 December 2020, e14
-
- Article
-
- You have access
- Open access
- Export citation
Localizing virtual structure sheaves for almost perfect obstruction theories
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 8 / 2020
- Published online by Cambridge University Press:
- 07 December 2020, e61
-
- Article
-
- You have access
- Open access
- Export citation
Toric degenerations of cluster varieties and cluster duality
- Part of
-
- Journal:
- Compositio Mathematica / Volume 156 / Issue 10 / October 2020
- Published online by Cambridge University Press:
- 07 December 2020, pp. 2149-2206
- Print publication:
- October 2020
-
- Article
- Export citation
Decomposition of degenerate Gromov–Witten invariants
- Part of
-
- Journal:
- Compositio Mathematica / Volume 156 / Issue 10 / October 2020
- Published online by Cambridge University Press:
- 19 November 2020, pp. 2020-2075
- Print publication:
- October 2020
-
- Article
- Export citation
Homology supported in Lagrangian submanifolds in mirror quintic threefolds
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 64 / Issue 3 / September 2021
- Published online by Cambridge University Press:
- 11 September 2020, pp. 709-724
- Print publication:
- September 2021
-
- Article
- Export citation
Instanton sheaves and representations of quivers
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 63 / Issue 4 / November 2020
- Published online by Cambridge University Press:
- 04 September 2020, pp. 984-1004
-
- Article
- Export citation
Degeneracy loci, virtual cycles and nested Hilbert schemes II
- Part of
-
- Journal:
- Compositio Mathematica / Volume 156 / Issue 8 / August 2020
- Published online by Cambridge University Press:
- 01 October 2020, pp. 1623-1663
- Print publication:
- August 2020
-
- Article
- Export citation
Threefolds fibred by mirror sextic double planes
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 73 / Issue 5 / October 2021
- Published online by Cambridge University Press:
- 24 June 2020, pp. 1305-1346
- Print publication:
- October 2021
-
- Article
- Export citation
NONHYPERELLIPTIC FIBRATIONS OF GENUS 4 WITH NONSURJECTIVE MULTIPLICATION MAP
- Part of
-
- Journal:
- Glasgow Mathematical Journal / Volume 63 / Issue 2 / May 2021
- Published online by Cambridge University Press:
- 15 June 2020, pp. 363-377
- Print publication:
- May 2021
-
- Article
- Export citation
The size of the primes obstructing the existence of rational points
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics / Volume 151 / Issue 2 / April 2021
- Published online by Cambridge University Press:
- 15 May 2020, pp. 652-704
- Print publication:
- April 2021
-
- Article
- Export citation
EXTENSIONS OF VECTOR BUNDLES ON THE FARGUES-FONTAINE CURVE
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 21 / Issue 2 / March 2022
- Published online by Cambridge University Press:
- 14 May 2020, pp. 487-532
- Print publication:
- March 2022
-
- Article
- Export citation
On topological approaches to the Jacobian conjecture in ℂn
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 63 / Issue 3 / August 2020
- Published online by Cambridge University Press:
- 07 May 2020, pp. 666-675
-
- Article
- Export citation
HODGE IDEALS FOR
$\mathbb{Q}$-DIVISORS,
$V$-FILTRATION, AND MINIMAL EXPONENT
- Part of
-
- Journal:
- Forum of Mathematics, Sigma / Volume 8 / 2020
- Published online by Cambridge University Press:
- 17 April 2020, e19
-
- Article
-
- You have access
- Open access
- Export citation
Principal co-Higgs bundles on ℙ1
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 63 / Issue 2 / May 2020
- Published online by Cambridge University Press:
- 05 March 2020, pp. 512-530
-
- Article
- Export citation
Counting Higgs bundles and type
$A$ quiver bundles
- Part of
-
- Journal:
- Compositio Mathematica / Volume 156 / Issue 4 / April 2020
- Published online by Cambridge University Press:
- 27 February 2020, pp. 744-769
- Print publication:
- April 2020
-
- Article
- Export citation
Triviality Properties of Principal Bundles on Singular Curves. II
- Part of
-
- Journal:
- Canadian Mathematical Bulletin / Volume 63 / Issue 2 / June 2020
- Published online by Cambridge University Press:
- 24 January 2020, pp. 423-433
- Print publication:
- June 2020
-
- Article
- Export citation
Variation of Mixed Hodge Structures Associated to an Equisingular One-dimensional Family of Calabi-Yau Threefolds
- Part of
-
- Journal:
- Canadian Journal of Mathematics / Volume 73 / Issue 2 / April 2021
- Published online by Cambridge University Press:
- 16 January 2020, pp. 441-464
- Print publication:
- April 2021
-
- Article
- Export citation